# SDR DL72S962559

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED ON VERT STAB STR 9 STA 44 RT SIDE.  REPAIRED PER M/M 55-30-0 FIG 803.
